# SDR AALA2019121769039

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 83,905 hours, 9,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT REPORTS A BURNING/RUBBER SMELL AND HAZE WHEN CREW REST AREA WAS FIRST OPENED, CAUSING AN EMERGENCY EVACUATION VIA JETBRIDGE. MAINTENANCE REPORTS CONDITION OF THE A/C AT THE TIME OF SOF EVENT AS FOLLOWS; NO APU, NO PACKS, AND NO ENGINES WERE RUNNING. ACCOMPLISHED JOB CARD 05-96-70 AND NO SOURCE OF SMOKE, ODOR, OR FUMES PRESENT. A/C OK FOR SERVICE.
